Bio-combination No. 25 this question feed

Amit Gupta, 25 August 2011 16:00
Hello Sir, I require information on homeopathic therapy Bio-combination No. 25 ?, I would be very grateful to you.
Tags: Acidity, Flatulence, Indigestion
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

For gastric disorders one can consume Divya gashar churna after having dinner or lunch. Try not to drink water just after food and have a gap of 30 minutes. Use Divya Avipattkar churna if you feel acidity.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by YogaGuru on 21 December 2012 13:13

Latest Replies


hello,Iam 44yrs old and have probelem of execessive gas after taking food.the gas moves here and there in the stomach and creates irritation

posted by Guest on 20 December 2012 20:17

Acidity, indigestion & flatulence remedy with homeopathy.

posted by YogaGuru on 31 October 2011 16:33
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Acidity n heart burn!!

asked by grghemant on 23 February 2012 10:01
hello dr.i am n gastric patient from past 6 years.i have check up with alots of doctors n never had checkup with aurveda doctors so im so much wooried about my health n im 27 yrs of old..few months im suffering frm blood pressure tooo plz can u help me asap....ill be glad if uh respond me... Read More
Expert's Advice (Dr.Vijay):- Hello, As you are suffering from chronic gastritis since 6 years and it is basically explained as inflammation or lining of the stomach, and it happens due to many factors like stress, alcohol, irregular food and long term medicines,, bacterial infections, and rarely with autoimmune disorders like pernicious anemia, etc., may lead to chronic gastritisYou may be suffering from symptoms like loss of.. Read more

Sinus and indigestion

asked by seetha on 22 October 2015 12:31
namaskaram sir, i am 50 year old female.i am always affected by cold. i have maxillary sinusitis (right side). 10 days once i am suffering from headache. indigestion and vomiting 2 days once. is these 2 problems are interrelated. i would be thankful if u please reply to my questions and please subscribe medicine for the above ailments. yours... Read More
1 reply  -  Related Tags: Sinusheadache
Expert's Advice (Dr.Ramani):- Maxillary sinusitis is the inflammation of the maxillary sinus behind the cheek bone. As the mucous secretion increases, it causes more phlegm. The symptoms like headache, poor appetite, nose block, cough and tiredness may be seen. As per Ayruveda, sinusitis is due to the increased Kapha which will naturally reduce the agni or the digestive fire. Hence medications to reduce the kapha and increase the.. Read more

Diet for Indigestion problem

asked by ayurveda_remedies on 4 January 2012 14:46
Please list diet for Indigestion... Read More
Expert's Advice (YogaGuru):- There are few herbs and fruits which may help to promote digestion such as Lemon or lemonade juice, Grapes, Ripen Pineapple, Pomegranate, Carrot Juice, Fenugreek or Methi, Mint are used accordingly as needed. Read More.. Read more

Acidity and Gas Problem Due to Vata Dosha

asked by Mandeep4u on 28 July 2015 15:21
My self Mandeep Kumar I have Pitta Prakuriti and Vata Dosha Whenever i drink milk or tea or take a large meal i feel heavy and lot of gas formed in stomach.Sometime shortness of breath i wants to get rid from acidity and gas problem curently i am taking allopathic... Read More
2 replies  -  Related Tags: Acidity
Expert's Advice (Dr.Ramani):- It is necessary to eat little quantities of food with more frequent intervals. It will ease the digestion and also reduce the dyspnoea. Ayurvedic medicines can be taken which will improve the agni or the digestive fire and will reduce the excess bloating with better bowel movements. The acidity in the stomach causes inflammation in the mucous membrane of the stomach causing inflammation. Symptoms.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.